MAUDE Adverse Event Report: CELLESTIS INC CELLESTIS; QUANTIFERON TB GOLD

CELLESTIS INC CELLESTIS; QUANTIFERON TB GOLD
Catalog Number T0590-0301
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2012
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of a capa investigation, historical complaints were found that were identified as requiring a medwatch report.The company has decided to submit this mdr for information purposes to ensure full compliance with 21cfr part 803.(b)(4).
 
Event or Problem Description
Cellestic customer (b)(4) received where customer reported that they drew 5 samples on monday ((b)(6)) before training.During the first day of training , the samples were run and all resulted as positive.They stated that they had worked in many different labs in the hospitals and with lots of patients.That same day the samples were redrawn plus an additional 2 samples.They repeated as positive on the second day of training, with the additional 2 samples as negative.The validation samples that were supplied resulted as expected with a mixture of positives and negative results.The customer sent the 7 tubes that were drawn for the second day of testing to their lab in sioux falls, and they confirmed the positive and negative results.The customer then ordered a new tube lot and redrew the same 7 samples.They ran these samples in their lab and sent them to mayo to run.All are negative.They are convinced that it is the lot of tubes.

Brand Name
CELLESTIS
Common Device Name
QUANTIFERON TB GOLD
Manufacturer (Section D)
CELLESTIS INC
28358 constellation road
unit 698
valencia 91355
MDR Report Key5408484
Report Number1122376-2016-00002
Device Sequence Number279082
Product Code NCD
UDI-Device Identifier04053228002109
UDI-Public04053228002109
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P010033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2013
Device Catalogue NumberT0590-0301
Device Lot NumberA111103N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2012
Initial Report FDA Received Date02/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003964343-01/28/13-001R
Patient Sequence Number1